UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

A note on the strong law of large numbers

Binmore, K.G.; Katz, M.; (1968) A note on the strong law of large numbers. Bulletin of the American Mathematical Society , 74 (5) pp. 941-943. 10.1090/S0002-9904-1968-12098-1. Green open access

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
171Kb

Type:Article
Title:A note on the strong law of large numbers
Open access status:An open access version is available from UCL Discovery
DOI:10.1090/S0002-9904-1968-12098-1
Publisher version:http://dx.doi.org/10.1090/S0002-9904-1968-12098-1
Language:English
Additional information:Without abstract. First published in The Bulletin of the American Mathematical Society (v.74(5), Pp. 941-943), published by the American Mathematical Society
UCL classification:UCL > School of Arts and Social Sciences > Faculty of Social and Historical Sciences > Economics

View download statistics for this item

Archive Staff Only: edit this record